# SDR CALA2025100709720

- Difficulty date: October 6, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N875UA
- Make and model: Airbus A319-132
- Aircraft serial: 2200
- Aircraft time: 59,566 hours, 35,271 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L, WHEN ARMED GIRT BAR WILL NOT ENGAGE CORRECTLY. REMOVED SLIDE 1L AND REINSTALLED ORIGINAL SLIDE PER AMM 25-62-44-400-007-A. OPS CHECK GOOD. PERFORMED RII INSPECTION OF L1 SLIDE INSTALL PER GMM 09-25-05 RII INSPECTION OK
